# SDR P5CA9801232

- Difficulty date: July 30, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N852FT
- Make and model: Boeing 747122
- Aircraft serial: 19757
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Rt Mlg Ww
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEVEL 1 CORROSION RT BODY GEAR WHEEL WELL SKIN WEB.  REMOVED CORROSION AND REPROTECTED PER SRM 51-40-02 FIG 1.
